# SDR CA130109001

- Difficulty date: January 8, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 680CE
- Aircraft time: 1,469 hours
- Engine: Pwc PW306C
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Part number: 69261004
- Condition: Broken
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ACFT HAD JUST RETURNED FROM A 4 YEAR INSPECTION. DURING A ROUTINE INSPECTION OF THE WING INTERNAL FUEL TANK, INSPECTION DOCUMENT 9. THE SUPPORT BRACKET FOR THE LT PRIMARY EJECTOR WAS DISCOVERED BROKEN.  THE BROKEN BRACKET WAS REMOVED AND A NEW BRACKET WAS INSTALLED IAW STRUCTURAL REPAIR MANUAL CHAPTER 51-40-03.
